advertisement
Question
Posted by: linda swart | 2011/07/13

question

i am 47 years old . two or three days before and after my period i have a terrible pain in my hips and it goes to my legs. it feels like its in my hips. i also have a slight discharge (only in that period) that smells. please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a muscular pain, but I would suggest that you see a doctor for a check. Hormonal changes around the time of a period can cause joint/muscle aches.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2011/07/18

It could be a muscular pain, but I would suggest that you see a doctor for a check. Hormonal changes around the time of a period can cause joint/muscle aches.
Best wishes

Reply to gynaedoc
Posted by: Hummy | 2011/07/14

hi
the pain could be many things but it is important to see a dr when:
• Vaginal discharge is increased in amount or is foul-smelling.

Thanks

Reply to Hummy
Posted by: Also worried | 2011/07/14

Hi Linda
It would be best for you to go and see a dr.
The pain in your hips during a menstraul cycle could be loads of different things for example:
• Endometriosis
• Fibroids
• Intrauterine device (IUD) made of copper
• Ovarian cysts
• Pelvic inflammatory disease
• Premenstrual syndrome (PMS)
• Sexually transmitted diseases
• Stress and anxiety

It could be any one of these, so i suggest you see a dr and expain all your symptoms - rather safe than sorry.
Good Luck

Reply to Also worried

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement